Library Header Image
LSE Research Online LSE Library Services

A one-dimensional diffusion hits points fast

Bruggeman, Cameron and Ruf, Johannes (2016) A one-dimensional diffusion hits points fast. Electronic Communications in Probability, 21 (22). pp. 1-7. ISSN 1083-589X

Full text not available from this repository.

Identification Number: 10.1214/16-ECP4544
Item Type: Article
Official URL:
Additional Information: © 2016 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 11 Oct 2017 09:37
Last Modified: 20 Oct 2021 00:53

Actions (login required)

View Item View Item